# SDR CA090129008

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,968 hours
- Engine: Pwa PW123
- System (JASC): 2700 · Flight Control System
- Part: Tensioner
- Part number: S21558500
- Condition: Stuck
- Location: Control Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN THIS AREA AN A/C ENGINEER FOUND THIS PART COMPLETELY JAMMED.  THERE IS NO TASK FOR THAT PART IN THE PSP 495.
